# SDR 97ZZZX2830

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58MM
- Make and model: Lear 35A
- Aircraft serial: 261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 251127162
- Condition: Cracked
- Location: Entry Door Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER ENTRY DOOR FORWARD STEP FRAME WAS CRACKED IN THE RADIUS OF THE EXTERNAL SKIN FLANGE AT THE HINGE.  CAUSE OF CRACK WAS DUE TO IMPROPER RIGGING OF THE ASSEMBLY.
